# SDR AALA202405232573

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 32,636 hours, 13,932 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Shorted
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TOP OF DESCENT FIRST OFFICER AND CAPTAIN SMELLED ELECTRICAL FUMES ON SEVERAL OCCASION. NO SIGN OF SMOKE. NO CAUTION OR WARNING. ACCOMPLISHED JOB CARD 08L00021001 SMOKE ODER FUMES INITIAL TROUBLESHOOTING AND FOUND LEFT HAND OVEN HAS BURNT ELECTRICAL SMELL WHEN INUSE. REMOVED AND REPLACED LEFT HAND OVEN. NO BURNT ELECTRICAL ODER NOTED AFTER REPLACEMENT. PER AMM 25-32-03.
